MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 5 .058IN ID X 115CM - US; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 5 .058IN ID X 115CM - US; CATHETER, PERCUTANEOUS
Model Number M003IC0581150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the subject catheter was used during a neurovascular procedure.Following the procedure a angiogram was performed and a bleed was noticed.Patient required a ev (external ventricular) drain to be placed.The physician used coils to stop the bleed.No further information is available.
 
Additional Manufacturer Narrative
D4 lot number - corrected from 2314020 to 23140420.Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that during an flow diverter case the physician was not satisfied with the distal end of flow diverter.The physician used a balloon the fix the distal end of the stent.Following the ballooning an angiogram was performed and a bleed was noticed.The physician used coils to stop the bleed.The reported patient intracranial hemorrhage is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to the as reported patient intracranial hemorrhage.Should the device became available in the future, the parent record and investigation will be reopened and addressed accordingly.
 
Event or Problem Description

Brand Name
AXS CATALYST 5 .058IN ID X 115CM - US
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17264313
Report Number3008881809-2023-00333
Device Sequence Number5884924
Product Code DQY
UDI-Device Identifier07613327012019
UDI-Public07613327012019
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2023
Device Model NumberM003IC0581150
Device Catalogue NumberM003IC0581150
Device Lot Number23140420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVOLVE FLOW DIVERTER STENT (STRYKER); EXCELSIOR XT-27 MICROCATHETER (STRYKER); TRANSFORM BALLOON (STRYKER)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age42 YR
Patient SexFemale